# SDR SIMA20121029003

- Difficulty date: October 29, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 28,032 hours, 25,694 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AILERON DAMPNER ATTACHMENT FITTING HAS SEVERAL NICKS AND GOUGES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DAMPNER FITTING ON RIGHT AILERON IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
